# SDR ASAA9710104

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Part number: 6546577570
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE TAILCONE WAS FOUND TO HAVE A SOFT SPOT DELAMINATED.  REPAIRED PER EA 5350-01050 AND BOEING TELEX ASA-SEA-97-0431RR.  (M)
